# SDR AALA2018071769012

- Difficulty date: June 7, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 53,448 hours, 25,326 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Component: Elevator, Airbus
- Component part number: D55280000301400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION ON THE LT ELEVATOR UPPER SKIN PANEL HONEYCOMB CORE CELLS.  INBOARD FROM RIB 4 AND 11 INCHES FROM TRAILING EDGE.  REPAIRED THE LT ELEVATOR SKIN IAW SRM 55-21-11-300-005.
